×

zbMATH — the first resource for mathematics

Universal properties of maps on an interval. (English) Zbl 0455.58024

MSC:
37C25 Fixed points and periodic points of dynamical systems; fixed-point index theory; local dynamics
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX Cite
Full Text: DOI
References:
[1] Collet, P., Eckmann, J.-P.: A renormalization group analysis of the hierarchical model in statistical physics. Lecture Notes in Physics, Vol. 74. Berlin, Heidelberg, New York: Springer 1978
[2] Dieudonné, J.: Foundations of modern analysis. New York, London: Academic Press 1969 · Zbl 0176.00502
[3] Feigenbaum, M.: Quantitative universality for a class of nonlinear transformations. J. Stat. Phys.19, 25 (1978);21, 669 (1979) · Zbl 0509.58037
[4] Guckenheimer, J.: Bifurcations of dynamical systems. C.I.M.E. Lectures 1978 · Zbl 0451.58025
[5] Hartmann, P.: Ordinary differential equations. New York, London: Wiley 1964
[6] Hirsch, M.W., Pugh, C.C., Shub, M.: Invariant manifolds. Lecture Notes in Mathematics, Vol. 583. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0355.58009
[7] Kato, T.: Perturbation theory for linear operators. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0148.12601
[8] Lanford III, O.E.: To appear, and Lecture Notes in Physics, Vol. 116, Berlin, Heidelberg, New York: Springer 1980
[9] May, R.M.: Simple mathematical models with very complicated dynamics. Nature261, 259–467 (1976) · Zbl 1369.37088
[10] Misiurewicz, M.: Structure of mappings of the interval with zero entropy. Preprint I.H.E.S. (1978) · Zbl 0376.54019
[11] Misiurewicz, M.: Absolutely continuous measures for certain maps on an interval. Preprint I.H.E.S./M/79/293 (1979) · Zbl 0415.28015
[12] Singer, D.: Stable orbits and bifurcations of maps of the interval. S.I.A.M. J. Appl. Math.35, 260–267 (1978) · Zbl 0391.58014
[13] Stefan, P.: A theorem of Sharkovskii on the existence of periodic orbits of continuous endomorphisms of the real line. Commun. Math. Phys.54, 237–248 (1977) · Zbl 0354.54027
[14] Collet, P., Eckmann, J.-P.: Iterated maps on the interval as dynamical systems. Progress in Physics. Birkh äuser Boston 1980 (to appear) · Zbl 0465.58018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.